# SDR DALA2016101707409

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER 29L FOR REPLACEMENT IN AFT CARGO FOUND SPLICE AT STA 1620 S29L TO BE DAMAGED AND REQUIRES REPLACEMENT.  FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED NEW SPLICE AND INSTALLED ON NR 00724.
